# SDR J7SA300202010203

- Difficulty date: February 3, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N538FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20201
- Aircraft time: 1,461 hours, 908 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 40300103
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN CREW SELECTED GEAR RETRACTION, A "GEAR DISAGREE" AMBER CAS MSG POSTED FOLLOWED BY A "PROX SENSOR FAULT" CYAN CAS MSG. CREW RESET GEAR TO DOWN AND LOCKED AND REQUESTED A TOWER FLY-BY TO ENSURE GEAR WAS IN FACT DOWN AND LOCKED.  ATC PERSONNEL DECLARED AN IFE. ACFT LANDED WITHOUT INCIDENT.  MX PERSONNEL PERFORMED MEL PROCEDURE. ACFT MOVED TO MX BASE WHERE THE RT MLG ACTUATOR WAS REPLACED.  SUSPECT INTERNAL SWITCH AT FAULT.  MX ENGINEERING SUSPECTS R MLG ACT DID NOT MOVE ON RETRACTION.
